So today is day 41 on accutane-20 mg everyday for 5 months (22 female/55kg). I have not skipped any pills since coming back from college. So far my skin is VERY smooth but raw. I have not had the dreaded IB. I mean I have broken out and gotten like a few pimples on my cheeks that would go away in 2-3 days. Since I am not breaking out, my skin is finally starting to heal. I have all these REDMARKS from my old acne. And outta no where, I have these shallow icepick scars on my right cheek that are very apparent. Before accutane, my cheeks would just have red-marks, and the skin texture was not smooth at all. After 41 days of accutane, I have shallow ice-pick scars (not caused by acne because of accutane but from my old acne). I don’t know if it is the medicine just thinning out my skin, making my scars very apparent. I don’t expect to come out of this treatment unscathed and I do expect some scars…but it just bugs me. Lol I really am PRAYING that it would go away in time. If not, I would probably seek out some scar treatment like chemical peels later down the road (post tane 6months to a year).
I am also taking vitamin-E/B supplements. As for the side-effects, I have not had anything crazy besides the dry lips/dry eyes occasionally. My skin does not produce any oil but it is not super dry or flaky. I also wash my hair 2-3x a week instead of everyday.
Anyway enough of the boring details…I shall post pictures now and will keep you all updated.
The first 3 pictures were taken on June 29th (I'm NOT wearing any makeup). The last two pictures compare the same spot in a span of 2 weeks. The one where you dont see the ice-pick scars was taken on June 10th and the one where u see the scars was taken today. So you can see my ice-pick scars came outta nowhere LOL! Or that my skin is finally healing and the scars are finally showing up. Anyone have a similar experience?
Edited by acnegirl2712, 08 February 2013 - 11:15 PM.